# SDR FDEA201902010241

- Difficulty date: February 1, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 59,516 hours, 20,745 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEAF SPRINGS ON THE ESCAPE SLIDE GIRT BAR AT DOOR 1R ARE WORN. REPLACED LEAF SPRINGS IAW SRM 51-40-02  AND REF IPC 25-66-05-05  .
